# SDR DALA2022101406648

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 72,083 hours, 28,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2448999) DURING INSPECTION FOUND FWD DOOR 1L EMERGENCY EXIT SIGN NEXT TO F/A SEAT INOP. ECT GRND BLOCK GD3782 DAMAGED. WORK PERFORMED PER SWPM CH. 20. REPAIRED WIRING PER ERA 602996-14. RAN AND TERMINATED TEMPORARY WIRE TO GND BLOCK GD11106-DC. EMER LT CKS GOOD.
